# SDR HEEA966329

- Difficulty date: January 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5007Y
- Make and model: Bell 206L-1
- Aircraft serial: 45192
- Engine: Allsn 250C28B
- System (JASC): 7250 · Turbine Section
- Part: Coupling
- Part number: 23032345
- Condition: Step Wear
- Location: 3rd Stage
- Part time: 453 hours
- Component: 23033185
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO TURBINE 3RD STAGE WHEEL REPLACEMENT.  UPON INSPECTION OF TURBINE PARTS NOTED THE FOLLOWING:  STEP WEAR BEYOND LIMITS ON N1 COUPLING I.D. SPLINES. INSTALLED NEW N1 COUPLING.
